It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Restless Leg Syndrome Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-06-2012, 09:44 AM   #1
Newbie
(male)
 
Join Date: Aug 2012
Posts: 1
jsfromtenn HB User
Horizant and Mirapex

Hello I have been taking Mirapex and Horizant for RLS (Mirapex for a couple of year and Horizant in the past few months). I think the HOrizant is causing me to have overall unhappiness, withdraw from others. My temper has gotten very short fused as well.


Has anyone else taken Horizant had this experience with Horizant.

Looking to get some advice if you have made a change.

 
Sponsors Lightbulb
   
Closed Thread





Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:55 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!